# SDR CALA2018110502303

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 56,176 hours, 18,856 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTY OPERATIONS ADVISED PNEUMATIC ACCESS DOOR HAS ONE INOP LATCH PLEASE SPEED TAPE AS PER ECRA AS DISCUSSED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V912214 MAC RELATED WORK ORDER 000000001624161 AND PRTR TECH PERFORMED INTERIM REPAIR PER ECRA 5240-01384 TECH PERFORMED INTERIM REPAIR PER ECRA 5240-01384. CK TAPE PRIOR TO EACH DEPARTURE AND PERFORM PERMANENT REPAIR WITHIN 3 DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. R&R 1 LATCH AND 1 HINGE IAW ECRA 5240-01384 PART 3--PERMANENT RE PAIR. TOMCQC REV PERFORMED
